• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

there are few choices

dubblemonkey

dubblemonkey

Well-known member
Joined
Oct 21, 2014
Messages
1,064
Location
australia
..bipolar affects me physically

...I was always skinny and fit.

lithium and Seroquel has expanded my body in ways that frustrate me and affect me.

...the doc said that everyone gets hungry on these pills.

I am not hungry and I continue to expand.

...it's no secret that mood dis-order meds interfere with the body...

the pills are so intense that the body tries desperately to dilute the damage.

and the body must increase to decrease the drugs...

it's a vanity death sentence to survive and stay alive on bipolar medication..

I have ideas about this?...

but not right now
 
dubblemonkey

dubblemonkey

Well-known member
Joined
Oct 21, 2014
Messages
1,064
Location
australia
...there is an extra terrestrial decision I have decided to make.

..to discontinue the drugs that I am on..

to discover just how sick I am and I am simply sick and bored of the way I am meant to feel!

goodbye pills and hallo whatever I become after.
 
*autumn*

*autumn*

ACCOUNT CLOSED
Joined
Nov 1, 2014
Messages
3,651
Location
here
Take care in what you do.
 
dubblemonkey

dubblemonkey

Well-known member
Joined
Oct 21, 2014
Messages
1,064
Location
australia
..Autumnsprinkles...

you play so hard to get!...

and I will pursue you no matter what...

I want to discover what makes you who you are!...

I am very interested...

I believe that I can make efforts to understand you...

and in the meantime?...

I can be deliriously trust my needs
 
*autumn*

*autumn*

ACCOUNT CLOSED
Joined
Nov 1, 2014
Messages
3,651
Location
here
Dubblemonkey i merely wish for you to take care of yourself. I care about you like i care about everybody else on this forum. I am not up for playing games. I don't need to be understood and I am well in myself.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
62,709
Location
Lancashire
dubblemonkey, may I suggest that you don't just stop your drugs, its a recipe for utter disaster. Everyone, including those who hate psych drugs, will agree with me that just coming off them is NOT the way to go.
 

cpuusage

ACCOUNT CLOSED
Joined
Sep 25, 2012
Messages
37,634
Location
Planet Lunatic Asylum
dubblemonkey, may I suggest that you don't just stop your drugs, its a recipe for utter disaster. Everyone, including those who hate psych drugs, will agree with me that just coming off them is NOT the way to go.
Especially if nothing has been done to try & resolve the underlying condition, & if there is little to nothing in place for support. All you'll be doing is facing potentially horrendous withdrawal effects combined with the underlying condition.
 
L

letalis

Well-known member
Joined
Dec 6, 2014
Messages
68
You're more likely to be successful by gradually reducing medication.
 
S

suzy

Well-known member
Joined
Jun 26, 2009
Messages
1,064
Never change dose unless under guidance and supervision of pdoc, do tell them this side effect and how it's making you worse

I am on lithium and don't get weight gain, so it could be the other one. I used to be olanzopine, put on 2 stone! It came off as I gradually came off that drug as docs said I didn't need it. It also took many trips to the gym, workout videos etc so it may be a case of looking at this, good luck
 

Similar threads

Top